# SDR USAA2009043091039

- Difficulty date: March 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - FRAME CRACKED AT BS 727F BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 727F BETWEEN S8L TO S9L IAW US AIRWAYS EA 132382.
